Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 3, NWS Shreveport, LA

January 10, 20206 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jan 10, 2020, 11:28 PM CST for 6 counties in Texas. It was in force for 62 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2020, 11:28 PM CST (05:28 UTC)
Expired
Jan 11, 2020, 12:30 AM CST
In force
62 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, TX, Gregg County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 11:30 PM CSTTSTM WND DMG2 S Kilgore, TXSEVERAL REPORTS OF TREES AND POWER LINES DOWN IN SOUTHERN PORTIONS OF KILGORE.
Jan 10, 11:30 PM CSTTSTM WND DMG2 Ssw Kilgore, TXROOF DAMAGE REPORTED TO MULTIPLE COMMERCIAL BUILDINGS.
Jan 10, 11:33 PM CSTTORNADO6 Wsw Nacogdoches, TX*** 1 FATAL, 1 INJ *** A TORNADO TOUCHED DOWN ALONG CR-273 JUST SOUTH OF FM-225 WHERE IT DID PRIMARILY TREE DAMAGE ALONG A 2.14 MILE PATH. A LARGE TREE FELL ON A MOBILE HOME CAUSING ONE FATALITY AND INJURING ANOTHER. MAXIMUM WINDS WITH THE TORNADO WERE ESTIMAT
Jan 10, 11:33 PM CSTTORNADO6 Wsw Nacogdoches, TX*** 1 FATAL, 1 INJ *** A TORNADO TOUCHED DOWN ALONG CR-723 JUST SOUTH OF FM-225 WHERE IT DID PRIMARILY TREE DAMAGE ALONG A 2.14 MILE PATH. A LARGE TREE FELL ON A MOBILE HOME CAUSING ONE FATALITY AND INJURING ANOTHER. MAXIMUM WINDS WITH THE TORNADO WERE ESTIMAT
Jan 10, 11:40 PM CSTTSTM WND DMG2 Ssw Kilgore, TXSTRAIGHT-LINE WINDS TORE OFF A PORTION OF THE ROOF OF A METAL OUTBUILDING AND TIPPED OVER A TRAILER OFF OF TX-101 SPUR/WOODLAWN ST. DAMAGE WAS FOUND AGAIN ALONG MEADOWGREEN DR. AND IDYLWOOD DR. WHERE APPROXIMATELY 8 SINGLE FAMILY HOMES AND 2 APARTMENT BUILDING
Jan 10, 11:40 PM CSTTSTM WND DMG6 Wsw Nacogdoches, TX*** 1 FATAL *** ONE FATALITY REPORTED FROM TREE ON MOBILE HOME WITH MULTIPLE TREES REPORTED DOWN IN THE AREA. POSSIBLE TORNADO. GRAVE RIDGE COMMUNITY.
Jan 10, 11:43 PM CSTTORNADO6 N Cushing, TXAN EF1 TORNADO SNAPPED AND UPROOTED NUMEROUS TREES, DAMAGED THE ROOFING OF AT LEAST TWO HOMES, AND DESTROYED SEVERAL METAL AWNINGS AND OUTBUILDINGS ALONG A NEARLY 4.5 MILE PATH. THE MAXIMUM WIDTH WAS 500 YARDS AND ESTIMATED MAXIMUM WINDS WERE 110 MPH.
Jan 10, 11:48 PM CSTTSTM WND DMG7 S Henderson, TXTREES DOWN ON FM 225 SOUTH OF HENDERSON.
Jan 10, 11:50 PM CSTTSTM WND DMG3 Ssw New London, TXTREES DOWN AT THE INTERSECTION OF TX 42 AND TX 323 NEAR NEW LONDON.
Jan 10, 11:50 PM CSTTSTM WND DMG7 Nnw Mount Enterprise, TXTREE DOWN ON HOUSE ALONG FM 1798 NEAR US 259.
Jan 10, 11:50 PM CSTTSTM WND DMG9 Nnw Mount Enterprise, TXTREES DOWN AT 9900 CR 17 NEAR MINDEN.
Jan 10, 11:54 PM CSTTSTM WND DMG4 Se Henderson, TXTREES DOWN ON FM 840 SOUTHEAST OF HENDERSON.
Jan 11, 12:03 AM CSTTSTM WND DMG2 Sw Nacogdoches, TXTREES DOWN ON LOOP 224 BETWEEN TX-7 AND FM 225 IN NACOGDOCHES.
Jan 11, 12:15 AM CSTTSTM WND DMG3 Sse Rolling Meadows, TX6 PLUS TREES SNAPPED ON E WYNNS CREEK DRIVE EAST OF KILGORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 5:34 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

684 
WUUS54 KSHV 110528
SVRSHV
TXC073-183-347-401-423-459-110630-
/O.NEW.KSHV.SV.W.0003.200111T0528Z-200111T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1128 PM CST Fri Jan 10 2020

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Eastern Smith County in northeastern Texas...
  Rusk County in northeastern Texas...
  Northwestern Nacogdoches County in eastern Texas...
  Central Upshur County in northeastern Texas...
  Gregg County in northeastern Texas...
  Eastern Cherokee County in northeastern Texas...

* Until 1230 AM CST.

* At 1126 PM CST, severe thunderstorms were located along a line
  extending from 6 miles west of Hawkins to near Grapeland, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Longview, Nacogdoches, Henderson, Kilgore, White Oak, Gladewater,
  Rusk, Gilmer, Overton, Troup, Big Sandy, Alto, Ore City, New
  London, Arp, Clarksville City, East Mountain, Wells, Trawick and
  Liberty City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CST for eastern and
northeastern Texas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3201 9513 3214 9517 3267 9515 3287 9471
      3243 9470 3243 9469 3240 9465 3157 9456
      3153 9487 3143 9501 3147 9510 3152 9510
      3159 9517
TIME...MOT...LOC 0526Z 058DEG 38KT 3256 9531 3144 9552 

HAIL...<.75IN
WIND...60MPH
 
$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:27 PM CST, 1 minute earlier.

Area forecast discussion, Jan 10, 11:27 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
1127 PM CST Fri Jan 10 2020

.UPDATE...

Removed Tornado Watch from McCurtain County in Oklahoma,
Sevier/Howard in Arkansas, and Franklin/Red River in Texas.
The remainder of Tornado Watch 5 remains in effect until 2 AM
Saturday morning. Also, made minor changes to temp and POPs grids
to account for current trends. Otherwise, the remainder of the
forecast remains on track. /20/

&&

.PREV DISCUSSION... /issued 537 PM CST Fri Jan 10 2020/

AVIATION...
A frontal boundary bringing strong convection will move across the
region overnight with TSRA conditions expected from 11/06Z to
11/12Z. South winds 15 to 20 knots to become southwest to west
overnight behind the cold front. Expect stronger winds in and
around convection. Showers and thunderstorms to diminish after
11/12Z with MVFR ceilings lingering through much of the day across
most TAF sites. Otherwise, northwest winds to increase to near 20
knots with higher gusts on Saturday. /05/

PREV DISCUSSION... /issued 415 PM CST Fri Jan 10 2020/

SHORT TERM.../Tonight through Saturday Night/

.Significant Severe Weather Outbreak Expected Tonight...

Our widespread severe weather event that has been much-advertised
all this week is now imminent as an intense line of thunderstorms
continues to congeal along and east of I-35 in north central Texas
and eastern Oklahoma. This line will continue to intensify as it
accelerates eastward toward our region over the next several hours.
However, our more immediate concern will be for the development of
of some discrete storms in the form of supercells with an enhanced
tornadic threat should they develop in this increasingly sheared
environment with sfc-1km SRH values expected to surge to between
300-400 m2/s2. Add in the increasing instability aloft with the
advancing upper level trough as lapse rates near 8 degrees C/km,
and MUCAPE values push 1500 J/kg if not higher across the western
parts of the region. What little capping inversion may still exist
this afternoon should continue to erode over the next few hours,
and sfc-based storms should begin to fire well to the east of the
main line of storms to our west. The primary concern should these
storms initiate will be for rotating supercells and tornadoes as
the storms tap into an increasingly unstable and moisture rich
environment. A few high-end tornadoes will certainly be possible
given the parameters described above, and the environment would
allow for them to be sustained for some time as long-lived/long
track tornadoes can't be ruled out. This threat should continue
through the early evening hours preceding the main line of storms
approaching from the west.

By mid to late evening, the line of storms should begin to enter
our western zones in NE Texas and SE Oklahoma as the main threat
transitions more to damaging winds with some embedded tornadoes
still possible throughout the remainder of the event overnight
into early Saturday morning as the the line accelerates eastward.
The threat of 70-80 mph straight-line winds appears to be a threat
nearly areawide, prompting the very large Moderate Risk area which
covers practically all of our region. The other element of this
event that is particularly concerning is that it will be a mostly
overnight event, and threat of extreme straight-line winds will be
for downed trees and power lines in addition to the continued risk
of tornadoes within the QLCS. Heavy rainfall along the line could
also result in some localized flooding, and higher rain amounts
are still expected across our far northern zones where 2-3 inches
may fall with isolated higher amounts. Therefore, have maintained
the existing Flash Flood Watch for these areas through 6 AM Sat.
By that time, the line should be exiting our eastern zones with
the severe threat diminishing. Additional showers and sub-severe
storms will remain possible through the rest of Saturday morning,
mainly across our eastern and northern zones as the upper trough
and cold front continue to shift east.

Convection should completely exit the region later in the morning
on Saturday with clouds gradually clearing from SW to NE through
the afternoon. Cold air advection behind the front will result in
temperatures falling throughout the day as highs will likely occur
in the morning hours ahead of the front. A cold night will follow
on Saturday night with lows temperatures dropping into the mid to
upper 20s north to lower 30s south under clear skies and light
winds.

/19/

LONG TERM.../Sunday through Thursday Night/

Swly flow aloft ahead of a shortwave embedded within a broad-scale
trof axis in place across the wrn CONUS will become re-established
across our area. Shortwave will pass to our n relatively quietly
Sunday, as the boundary layer will not have ample return of moisture
for any convection. However, sly flow to return Monday ahead of yet
another embedded disturbance. Temps and moisture look to recover,
especially as a warm front moves back nwd into our area. Rain
chances to increase as a result, especially across the sern half of
the area. Shortwave to pass to our n leaving the boundary and rain
chances to linger through midweek. Main trof axis to finally push
ewd across the Southern Plains late Wednesday into Thursday,
bringing a brief cool down and reprieve from rain chances. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  55  30  58 / 100  30   0   0
MLU  62  63  31  58 / 100  60   0  10
DEQ  45  45  25  53 / 100  40   0   0
TXK  49  49  27  54 / 100  30   0   0
ELD  56  57  28  56 / 100  50   0   0
TYR  42  45  31  57 / 100  10   0   0
GGG  47  47  30  58 / 100  10   0   0
LFK  53  53  32  60 / 100  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 6 AM CST Saturday for ARZ050-051-
     059>061-070>073.

     Flash Flood Watch until 6 AM CST Saturday for ARZ050-051-059>061.

LA...Lake Wind Advisory until 6 AM CST Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 6 AM CST Saturday for OKZ077.

     Flash Flood Watch until 6 AM CST Saturday for OKZ077.

TX...Lake Wind Advisory until 6 AM CST Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch until 6 AM CST Saturday for TXZ096.

&&

20
Hazardous weather outlook, Jan 10, 11:29 AM CST, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1129 AM CST Fri Jan 10 2020

ARZ050-051-059>061-OKZ077-TXZ096-111730-
Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River-
1129 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Storms will begin to develop as early as this afternoon across
portions of the region north of the I 30 corridor. Some of these
storms will produce widespread damaging winds, tornadoes, large
hail, and localized flash flooding. These threats will diminish
prior to sunrise Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will be possible Wednesday
ahead of another cold front. However, no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, amateur radio operators, and
storm spotters, will be needed late this afternoon through
tonight across the region.

ARZ070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126-
136>138-149>153-165>167-111730-
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1129 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Storms will begin to develop as early as this afternoon across
portions of the region. Some of these storms will produce
widespread damaging winds, tornadoes, large hail, and locally
heavy rainfall, especially with the mail line of storms that will
move through tonight. The severe weather threat will diminish
from west to east across the region late tonight and early
Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and isolated thunderstorms will return the
region Monday through Wednesday. However, no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, amateur radio operators, and
storm spotters, will be needed this afternoon and tonight.

12

In the hours before

Special weather statement, Jan 10, 9:09 PM CST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
909 PM CST Fri Jan 10 2020

TXZ108-124-110345-
Wood TX-Franklin TX-
909 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN AND
NORTHWESTERN WOOD COUNTIES UNTIL 945 PM CST...

At 909 PM CST, Doppler radar was tracking a strong thunderstorm near
Golden, or 8 miles northwest of Mineola, moving northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mineola, Winnsboro, Quitman, Scroggins, Pleasant Grove, Golden,
Forest Hill, Alba, Yantis and Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CST for northeastern
Texas.

LAT...LON 3296 9531 3307 9531 3302 9515 3299 9515
      3264 9553 3267 9557 3268 9559 3271 9561
      3272 9564 3296 9566
TIME...MOT...LOC 0309Z 222DEG 44KT 3271 9562

33
Local storm report, Jan 10, 10:03 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      HOCHATOWN               34.20N 94.67W
01/10/2020                   MCCURTAIN          OK   PUBLIC

            NUMEROUS ROADS CLOSED DUE TO WATER OVER
            ROADS.

&&

AS
Special weather statement, Jan 10, 10:03 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1003 PM CST Fri Jan 10 2020

ARZ050-051-059-060-070-TXZ096-097-110500-
Howard AR-Hempstead AR-Sevier AR-Little River AR-Miller AR-Bowie TX-
Red River TX-
1003 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...HEMPSTEAD...
NORTHERN MILLER...EASTERN SEVIER...HOWARD...BOWIE AND SOUTHEASTERN
RED RIVER COUNTIES UNTIL 1100 PM CST...

At 1002 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Umpire to 6 miles northeast of Broken Bow
to 9 miles southwest of Idabel to near Bagwell. Movement was to the
northeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Texarkana, Hope, Wake Village, Ashdown, Nashville, New Boston,
Mineral Springs, Dierks, Foreman, Boxelder, Nash, Hooks, De Kalb,
Redwater, Maud, Red Lick, Lockesburg, Wilton, Blevins and Tollette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

LAT...LON 3419 9392 3418 9382 3401 9382 3396 9346
      3352 9369 3327 9405 3331 9417 3327 9424
      3324 9423 3329 9447 3325 9462 3338 9483
      3339 9512 3368 9459 3366 9455 3363 9457
      3362 9449 3374 9448 3410 9411 3435 9394
TIME...MOT...LOC 0402Z 173DEG 19KT 3427 9395 3408 9463 3382 9495 3370
9524

19
Local storm report, Jan 10, 10:05 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1005 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      BROKEN BOW              34.03N 94.74W
01/10/2020                   MCCURTAIN          OK   911 CALL CENTER

            ROADS CLOSED DUE TO HIGH WATER.

&&

AS
Special weather statement, Jan 10, 10:08 PM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1008 PM CST Fri Jan 10 2020

TXZ108>112-124-125-136-110515-
Upshur TX-Smith TX-Cass TX-Camp TX-Wood TX-Franklin TX-Morris TX-
Titus TX-
1008 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH...NORTHWESTERN
CASS...FRANKLIN...WOOD...UPSHUR...MORRIS...TITUS AND CAMP COUNTIES
UNTIL 1115 PM CST...

At 1008 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wilkerson to 6 miles west of Brownsboro.
These storms were moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Tyler, Mount Pleasant, Gilmer, Mineola, Pittsburg, Winnsboro,
Hagansport, Leesburg, Lindale, Mount Vernon, Daingerfield, Quitman,
Hughes Springs, Lone Star, Naples, Big Sandy, Hawkins, Omaha, Cason
and Us 259 And I 30 Intersection.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CST for northeastern
Texas.

LAT...LON 3296 9531 3338 9530 3340 9488 3338 9482
      3332 9478 3331 9469 3325 9464 3329 9447
      3324 9423 3288 9471 3213 9546 3223 9549
      3230 9545 3236 9545 3248 9559 3269 9559
      3272 9563 3296 9567
TIME...MOT...LOC 0408Z 067DEG 1KT 3333 9486 3227 9572

33
Special weather statement, Jan 10, 11:05 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1105 PM CST Fri Jan 10 2020

ARZ059>061-070>072-TXZ097-110600-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Nevada AR-
Columbia AR-Bowie TX-
1105 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHERN HEMPSTEAD...MILLER...LAFAYETTE...NEVADA...COLUMBIA AND
SOUTHEASTERN BOWIE COUNTIES UNTIL MIDNIGHT CST...

At 1104 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Okolona to near Maud. Movement was east at
45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Texarkana, Magnolia, Hope, Wake Village, Prescott, Stamps, Waldo,
Lewisville, McNeil, Nash, Redwater, Maud, Red Lick, Fouke, Taylor,
Emmet, Buckner, Perrytown, Rosston and Garland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM CST for south central
and southwestern Arkansas...and northeastern Texas.

LAT...LON 3390 9330 3384 9329 3380 9318 3382 9314
      3378 9310 3338 9312 3338 9298 3326 9298
      3307 9328 3318 9404 3327 9404 3331 9409
      3330 9421 3327 9424 3324 9423 3324 9426
      3329 9445 3396 9338
TIME...MOT...LOC 0504Z 275DEG 55KT 3394 9334 3328 9439

50

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 6:07 PM CSTSpecial Weather StatementSHVRed River53 min
Jan 10, 6:58 PM CSTSevere Thunderstorm WarningSHVRed River47 min
Jan 10, 7:06 PM CSTTornado WarningSHVRed River24 min
Jan 10, 8:32 PM CSTFlash Flood WarningSHVFranklin, Red River, Titus3 hr
Jan 10, 9:09 PM CSTSpecial Weather StatementSHVWood36 min
Jan 10, 10:03 PM CSTSpecial Weather StatementSHVBowie57 min
Jan 10, 10:08 PM CSTSpecial Weather StatementSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more67 min
Jan 10, 10:13 PM CSTFlash Flood WarningSHVBowie, Camp, Franklin, Morris, Red River, Smith and 3 more3 hr
Jan 10, 10:26 PM CSTFlash Flood WarningSHVBowie, Cass, Red River3 hr
Jan 10, 10:49 PM CSTSevere Thunderstorm WarningSHVCherokee, Smith56 min
Jan 10, 11:53 PM CSTTornado WarningSHVNacogdoches, Rusk, Shelby19 min
Jan 10, 11:57 PM CSTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Nacogdoches, Panola and 2 more63 min
Jan 11, 12:06 AM CSTTornado WarningSHVHarrison, Marion24 min
Jan 11, 12:09 AM CSTTornado WarningSHVPanola, Rusk36 min
Jan 11, 12:21 AM CSTTornado WarningSHVHarrison, Panola24 min
Jan 11, 12:34 AM CSTTornado WarningSHVHarrison, Marion41 min
Jan 11, 12:38 AM CSTTornado WarningSHVNacogdoches, San Augustine, Shelby37 min
Jan 11, 1:00 AM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Panola, Sabine, San Augustine, Shelby45 min
Jan 11, 1:39 AM CSTSevere Thunderstorm WarningSHVSabine66 min
Jan 11, 4:27 AM CSTLake Wind AdvisorySHVAngelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more12 hr
Jan 11, 9:11 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus3 days
Jan 11, 9:39 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus5 days

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.